| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the instrument fractured.No further information has been made available at the time of this reporting.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified that some of the prongs have fractured and some of the prongs have bent.Device history record was reviewed and no discrepancies were found.The root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.